MAUDE Adverse Event Report: BAXTER HEALTHCARE - AIBONITO VITALSHIELD V-LINK EXTENSION SETS WITH AMC; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE - AIBONITO VITALSHIELD V-LINK EXTENSION SETS WITH AMC; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 6N8378
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/20/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that there was connection difficulty with two (2) v-link catheter extension sets.This issue occurred during setup with patient involvement.The retractable collar on the set device would not move forward to connect on the tubing.When the end user removed the cover to connect to patient through a catheter tubing, the luer lock on the device was observed to be stuck in its retracted position, and would not advance forward to secure on to the catheter at the distal end of the tubing.There was no damage or issues found on the product prior to using it.The issue was resolved, as they were able to use another set and make the connection and continue therapy.There was no patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not returned; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
VITALSHIELD V-LINK EXTENSION SETS WITH AMC
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE - AIBONITO
aibonito
MDR Report Key7345332
Report Number1416980-2018-01391
Device Sequence Number1393780
Product Code FPA
UDI-Device Identifier00085412088341
UDI-Public(01)00085412088341
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K081289
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/19/2020
Device Catalogue Number6N8378
Device Lot NumberUR17I13104
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/20/2018
Supplement Date Received by Manufacturer03/27/2018
Initial Report FDA Received Date03/16/2018
Supplement Report FDA Received Date04/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CATHETER